# SDR DJFA2009044

- Difficulty date: November 24, 2009
- Submitted: November 28, 2009
- Operation: Air carrier
- Aircraft: N705LX
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 7,013 hours, 5,004 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BAGGAGE SMOKE INDICATION AFTER TAKEOFF AT ABOUT 1000 FT AGL.  A TAKEOFF ATTEMPT, JUST PRIOR TO THIS DEPARTURE, WAS ABORTED FOR THE SAME INDICATION AFTER WHICH THE CREW CONFIRMED NO EVIDENCE OF FIRE IN THE BAGGAGE COMPARTMENT AND THE EICAS MESSAGE EXTINGUISHED.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED SAFELY.  MX FOUND THE BAGGAGE SMOKE DETECTOR EXTREMELY DIRTY.  ONCE CLEANED, NO FURTHER DISCREPANCIES WERE REPORTED.
